# SDR AALA20140530004

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 5,271 hours, 2,099 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED LG WOULD NOT RETRACT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LG SELECTOR VLV.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
